# SDR DALA13015013211

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPPORT BETWEEN FR 68-70, Y254 UPPER SURFACE FLANGE & HARD POINTS HOLES INSIDE HAS CORROSION.  REMOVED CORROSION AND BLENDED AREA IAW SRM 51-74-00, L=.750", W=.250, "D=.026" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102, R & R FLOOR SUPPORT IAW SRM 51-42-11, 51-44-11
